# SDR QXEA9600028

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011390500
- Condition: Smoking
- Location: Cabin
- Component: Dorner
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG - ELECTRICAL SMOKE SMELL SEEMS TO BE LOCATED IN GALLEY.  SMELL LOCATED TO RECIRCULATION SYSTEM.  AFT RECIRCULATION FAN REPLACED IAW MAINT MANUAL.  FAN OPS CHECKED GOOD.
